UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Inadvertent diclofenac rechallenge from generic and non-generic prescribing, leading to liver transplantation for fulminant liver failure.

Greaves, RR; Agarwal, A; Patch, D; Davies, SE; Sherman, D; Reynolds, N; Rolles, K; (2001) Inadvertent diclofenac rechallenge from generic and non-generic prescribing, leading to liver transplantation for fulminant liver failure. Eur J Gastroenterol Hepatol , 13 (1) 71 - 73.

Full text not available from this repository.

Abstract

This case report describes fulminant hepatic failure in a 53-year-old female caused by inadvertent rechallenging with diclofenac, treated by orthotopic liver transplantation. The case also illustrates the hazards of using both generic and non-generic drug prescribing, with drugs that are known to be toxic. The literature on non-steroidal anti-inflammatory drugs and hepatoxicity is reviewed.

Type: Article
Title: Inadvertent diclofenac rechallenge from generic and non-generic prescribing, leading to liver transplantation for fulminant liver failure.
Location: England
Language: English
Keywords: Anti-Inflammatory Agents, Non-Steroidal, Diclofenac, Drugs, Generic, Female, Humans, Liver Failure, Liver Transplantation, Middle Aged
URI: http://discovery.ucl.ac.uk/id/eprint/493708
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item